# SDR 252TR0037

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,595 hours, 31,994 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER IS INOP.  PLACED ON MEL 22-3.  REPLACED YAW DAMPER COUPLER PER MM 22-11-141.  OPS AND BITE CHECK OK.
